A Torelli theorem for moduli spaces of principal bundles over a curve
Annales de l'Institut Fourier, Volume 62 (2012) no. 1, p. 87-106
Let X and X be compact Riemann surfaces of genus 3, and let G and G be nonabelian reductive complex groups. If one component G d (X) of the coarse moduli space for semistable principal G–bundles over X is isomorphic to another component G d (X ), then X is isomorphic to X .
Soient X et X des surfaces de Riemann compactes de genre au moins 3, et G et G des groupes complexes réductifs non abéliens. Si une composante G d (X) de l’espace des modules de G–fibrés principaux semi-stables sur X est isomorphe à une composante G d (X ), alors X est isomorphe à X .
DOI : https://doi.org/10.5802/aif.2700
Classification:  14D20,  14C34
Keywords: Principal bundle, moduli space, Torelli theorem
@article{AIF_2012__62_1_87_0,
     author = {Biswas, Indranil and Hoffmann, Norbert},
     title = {A Torelli theorem for moduli spaces of principal bundles over a curve},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {1},
     year = {2012},
     pages = {87-106},
     doi = {10.5802/aif.2700},
     zbl = {1268.14010},
     mrnumber = {2986266},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2012__62_1_87_0}
}
A Torelli theorem for moduli spaces of principal bundles over a curve. Annales de l'Institut Fourier, Volume 62 (2012) no. 1, pp. 87-106. doi : 10.5802/aif.2700. https://aif.centre-mersenne.org/item/AIF_2012__62_1_87_0/

[1] Adams, S. Reduction of cocycles with hyperbolic targets, Ergodic Theory Dyn. Syst., Tome 16 (1996), pp. 1111-1145 | Article | MR 1424391 | Zbl 0869.58031

[2] Drezet, J.-M.; Narasimhan, M.S. Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math., Tome 97 (1989), pp. 53-94 | Article | MR 999313 | Zbl 0689.14012

[3] Gómez, T.L.; Sols, I. Moduli space of principal sheaves over projective varieties, Ann. of Math., Tome 161 (2005), pp. 1037-1092 | Article | MR 2153406 | Zbl 1079.14018

[4] Humphreys, J.E. Linear algebraic groups, Springer-Verlag, New York - Heidelberg - Berlin, Graduate Texts in Mathematics, Tome 21 (1975) | MR 396773 | Zbl 0325.20039 | Zbl 0471.20029

[5] Hwang, J.-M.; Ramanan, S. Hecke curves and Hitchin discriminant, Ann. Sci. École Norm. Sup., Tome 37 (2004), pp. 801-817 | Numdam | MR 2103475 | Zbl 1073.14046

[6] Kouvidakis, A.; Pantev, T. The automorphism group of the moduli space of semi stable vector bundles, Math. Ann., Tome 302 (1995), pp. 225-268 | Article | MR 1336336 | Zbl 0841.14029

[7] Kumar, S.; Narasimhan, M.S. Picard group of the moduli spaces of G–bundles, Math. Ann., Tome 308 (1997), pp. 155-173 | Article | MR 1446205 | Zbl 0884.14004

[8] Luna, D. Slices étalés, Mém. Soc. Math. Fr., Tome 33 (1973), pp. 81-105 | Numdam | MR 342523 | Zbl 0286.14014

[9] Mumford, D. Geometric invariant theory, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete, Tome 34 (1965) | MR 214602 | Zbl 0147.39304 | Zbl 0797.14004

[10] Mumford, D.; Newstead, P. Periods of a moduli space of bundles on curves, Amer. Jour. Math., Tome 90 (1968), pp. 1200-1208 | Article | MR 234958 | Zbl 0174.52902

[11] Narasimhan, M.S.; Ramanan, S. Moduli of vector bundles on a compact Riemann surface, Ann. of Math., Tome 89 (1969), pp. 14-51 | Article | MR 242185 | Zbl 0186.54902

[12] Narasimhan, M.S.; Ramanan, S. Deformations of the moduli space of vector bundles over an algebraic curve, Ann. of Math., Tome 101 (1975), pp. 391-417 | Article | MR 384797 | Zbl 0314.14004

[13] Pantev, T. Comparison of generalized theta functions, Duke Math. J., Tome 76 (1994), pp. 509-539 | Article | MR 1302323 | Zbl 0843.14013

[14] Ramanathan, A. Stable principal bundles on a compact Riemann surface, Math. Ann., Tome 213 (1975), pp. 129-152 | Article | MR 369747 | Zbl 0284.32019

[15] Ramanathan, A. Moduli for principal bundles over algebraic curves, Proc. Indian Acad. Sci. (Math. Sci.), Tome 106 (1996), p. 301-328 and 421–449 | Article | Zbl 0901.14007

[16] Schmitt, A.H.W. Singular principal bundles over higher–dimensional manifolds and their moduli spaces, Int. Math. Res. Not. (2002), pp. 1183-1209 | Article | MR 1903952

[17] Serre, J.-P. On the fundamental group of a unirational variety, Jour. London Math. Soc., Tome 34 (1959), pp. 481-484 | Article | MR 109155 | Zbl 0097.36301

[18] Sun, X. Minimal rational curves on moduli spaces of stable bundles, Math. Ann., Tome 331 (2005), pp. 925-937 | Article | MR 2148802

[19] Tyurin, A.N. An analogue of the Torelli theorem for two-dimensional bundles over an algebraic curve of arbitrary genus (Russian), Izv. Akad. Nauk SSSR Ser. Mat., Tome 33 (1969), pp. 1149-1170 (in English: Math. USSR, Izv. 3 (1971)) | MR 260745 | Zbl 0225.14008

[20] Tyurin, A.N. Analogues of Torelli’s theorem for multidimensional vector bundles over an arbitrary algebraic curve (Russian), Izv. Akad. Nauk SSSR Ser. Mat., Tome 34 (1970), pp. 338-365 (in English: Math. USSR, Izv. 4 (1971)) | MR 265372 | Zbl 0225.14010